# SDR MK1Y20210614004

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 78,135 hours, 13,170 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

:  ENGINE #2, OUTBD THRUST REVERSER, OUTER RING P/N 491B1330003: DURING MAINTENANCE INSPECTION AT IAI, FLANGE OF THE UPPER TORQUE BOX OUTR RING WAS FOUND DAMAGED BY INTERGRANULAR CORROSION, AND THE FLANGE WAS FOUND DELAMINATED ALONG 5 INCH.
